American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G44) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Walter Freyn. Orthogonal symmetric affine Kac-Moody algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Roman Bezrukavnikov and Zhiwei Yun. On Koszul duality for Kac-Moody groups. Represent. Theory 17 (2013) 1-98.
Abstract, references, and article information   
View Article: PDF

[3] Christof Geiß, Bernard Leclerc and Jan Schröer. Generic bases for cluster algebras and the Chamber Ansatz. J. Amer. Math. Soc. 25 (2012) 21-76. MR 2833478.
Abstract, references, and article information   
View Article: PDF

[4] Pierre-Emmanuel Caprace. ``Abstract'' homomorphisms of split Kac-Moody groups. Memoirs of the AMS 198 (2009) MR 2499773.
Book volume table of contents   


Results: 1 to 4 of 4 found      Go to page: 1